MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. LIBERTY PDX, INTEGRATED SET; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY

ERIKA DE REYNOSA, S.A. DE C.V. LIBERTY PDX, INTEGRATED SET; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Catalog Number 050-87222
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/04/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Event or Problem Description
A user facility peritoneal dialysis nurse (pdrn) reported that there was a split in the line of a patient's cassette causing liquid to leak all over the patient's floor during their peritoneal dialysis (pd) treatment.Upon follow up, the pdrn reported that during the patient¿s first dwell, a puddle of water was on the floor.The patient assessed the tubing and found that the patient line from the cassette had a leak.The leak appeared as a clean cut in the tubing.Per the pdrn, the patient stated that no scissors or knives were used near any of the cassettes when opening the box or package.The patient called the on-call nurse and the nurse gave them instructions to disconnect from treatment and to call their clinic first thing in the morning.There were no changes in the patient¿s status as it relates to the reported event.The patient¿s pd fluid was cultured and (b)(6) for any infection.The patient did not complete treatment on the day of the event, however resumed treatment the next day.The patient is reported to be stable and the product was scheduled to be picked up from the patient¿s home on the next supply delivery.
 
Additional Manufacturer Narrative
Plant investigation: the actual device was returned to the manufacturer for physical evaluation.During the disinfection of the complaint device, the alleged failure was confirmed.A leak was found in the patient line.A visual inspection was performed on the sample and there was damage noticed on the patient line.An investigation of the device history records (dhr) was conducted by the manufacturer.There were no nonconformances or abnormalities identified during the manufacturing process which could be associated with the reported event.In addition, the dhr review confirmed the results of the in-progress and final quality control (qc) testing met all requirements.The investigation into the cause of the complaint was able to confirm the reported event.

Brand Name
LIBERTY PDX, INTEGRATED SET
Common Device Name
SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
MDR Report Key7714559
Report Number8030665-2018-01122
Device Sequence Number1120725
Product Code FKX
UDI-Device Identifier00840861101993
UDI-Public00840861101993
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K141145
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/31/2019
Device Catalogue Number050-87222
Device Lot Number18ER08144
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/10/2018
Device Age MO
Initial Date Received by Manufacturer 07/05/2018
Supplement Date Received by Manufacturer08/17/2018
Initial Report FDA Received Date07/24/2018
Supplement Report FDA Received Date08/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DELFLEX PD FLUID; LIBERTY PDX CYCLER; DELFLEX PD FLUID; LIBERTY PDX CYCLER